Michigan, 2007Heavy Snow in Michigan, December 22 to 23, 2007
December 22 to 23, 2007 · NWS MQT · 1 event in 1 county or zone
A strong low pressure system tracking from the Lower Great Lakes into western Upper Michigan brought heavy snow and lake enhanced snow to portions of Gogebic County on the 22nd and 23rd.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system tracking from the Lower Great Lakes into western Upper Michigan brought heavy snow and lake enhanced snow to portions of Gogebic County on the 22nd and 23rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Dec 22, 7:22 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Dec 22, 7:22 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
822 PM EST SAT DEC 22 2007
UPDATED FOR AVIATION DISCUSSION
.DISCUSSION...
SHORT TERM TO 00Z MON...
THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE POTENTIAL FOR
WINTER STORM TONIGHT AND SUNDAY.
WATER VAPOR IMAGERY AND RUC SHOWING A CLOSED LOW OVER NORTH DAKOTA
EMBEDDED IN A LONGWAVE TROUGH THAT STRETCHES FROM NORTHERN MANITOBA
TO TEXAS. WEAK SHORTWAVE EJECTED OUT OF THE BASE OF THIS TROUGH ARE
MOVING THROUGH THE FORECAST AREA. A LITTLE STRONGER SHORTWAVES ARE
OVER OKLAHOMA AND OVER EASTERN NORTH DAKOTA ACCOMPANYING THE CLOSED
LOW. SURFACE ANALYSIS DEPICTS A LOW OVER WESTERN LAKE SUPERIOR AND
OVER SOUTHWEST MISSOURI. THESE LOW ARE LINKED BY A COLD FRONT. WARM
MOISTURE AIR ARE DRAWN NORTH INTO THE UPPER GREAT LAKES REGION AHEAD
OF THIS SYSTEM BY THE CYCLONIC FLOW. SURFACE DEW POINTS ARE WELL
INTO THE MID 30S ACROSS THE AREA. THIS CONTINUES TO GENERATE
RAIN...DRIZZLE AND FOG AROUND THE AREA.
THE MID LEVEL LOW WILL DIVE SOUTH FROM NORTH DAKOTA INTO NORTHWEST
IOWA TONIGHT. WHILE THE TWO SURFACE LOW MERGE OVERNIGHT NEAR KGRB.
WARM MOIST AIR WILL CONTINUE TO BE DRAWN INTO THE AREA. ISENTROPIC
ASCENT AHEAD OF THE FRONT WILL CONTINUE TO GENERATE PRECIPITATION
ACROSS THE AREA. NAM/GFS FORECAST SOUNDINGS INDICATE THAT
TEMPERATURES WILL STAY ABOVE FREEZING FROM SURFACE TO 850MB OVER THE
EASTERN TWO THIRDS OF THE FORECAST AREA TONIGHT. A THERMAL TROUGH
BEHIND THE FRONT WILL EDGE INTO MINNESOTA AND WISCONSIN OVERNIGHT.
THE SURFACE LOW WILL SHIFT NORTHWARD INTO CENTRAL U.P. BY SUNSET
SUNDAY. TIGHTER GRADIENTS BEHIND THE LOW WILL CAUSE STRONG
WINDS OVER LAKE SUPERIOR AND EXPOSED AREA ALONG THE LAKE SUPERIOR
SHORE. WRAP AROUND MOISTURE WILL SPREAD OVER THE AREA EARLY ON
SUNDAY AND COLD AIR BEHIND THE LOW AND FRONT WILL CHANGE THE RAIN TO
SNOW. 850MB DELTA-TS WILL INCREASE TO AROUND 9C OVER THE WEST.
EXPECT HEAVIEST SNOWFALL AMOUNTS OVER THE WESTERN U.P. DUE TO LAKE
ENHANCED CONDITIONS.
LONGER TERM...00Z MON ONWARD...
NAM SHOWING THE CLOSED 500 MB LOW OVER SE LOWER MI 00Z MON THAT
HEADS TO WESTERN QUE 12Z MON. THE UPPER LEVEL TROUGH MOVES EAST ON
MON THEN WITH A WEAK SHORTWAVE ON THE BACKSIDE OF THE TROUGH
AFFECTING THE CWA ON MON. UPPER LEVEL RIDGING THEN MOVES IN FOR MON
NIGHT. THE NAM IS SHOWING 850-500 MB Q-VECTOR CONVERGENCE MOVING OUT
SUN NIGHT WITH MOISTURE ALSO BEGINNING TO MOVE OUT. WEAK 850-500 MB
Q-VECTOR CONVERGENCE MOVES BACK IN FOR MON AFTERNOON WITH THE
SHORTWAVE ON THE BACKSIDE OF THE TROUGH...BUT DEEP MOISTURE BY THAT
TIME IS GONE. SUN NIGHT...NAM IS SHOWING ISENTROPIC LIFT STILL ON
THE BACKSIDE OF THE SYSTEM COMING IN FROM THE NE ON I280K-I295K
SURFACES WITH WEAK BROADSCALE LIFT AT 06Z MON WITH MOISTURE STILL IN
THE AREA BEFORE THE MOISTURE MOVES OUT AFTER 12Z MON. GFS SHOWS
ABOUT THE SAME THING FOR Q-VECTOR CONVERGENCE AS WELL. WILL USE A
BLEND OF THE TWO FOR THIS FORECAST.
SUNDAY NIGHT WILL BE A PROBLEM OVER THE EASTERN CWA. DECIDED TO GO
WITH A WATCH AT THIS POINT SINCE IT WILL BE NASTY AND IT IS
CHRISTMAS TRAVELING SEASON. NOT SURE IF ADVISORY CRITERIA WILL EVEN
BE MET OVER THE EAST OR EVEN WARNING CRITERIA AND NORMALLY WOULD NOT
ISSUE A WATCH FOR THIS SITUATION...BUT WANT TO GET TRAVELERS A
HEADS UP IT WILL BE BAD WITH SNOW AND BLOWING SNOW OVER THE ERN CWA
WITH STRONGER WINDS OVER THE EAST SUN NIGHT. THAT IS THE REASON FOR
A WATCH AT THIS TIME OVER THE ERN CWA. LATER SHIFTS CAN GO WITH
WARNINGS OR ADVISORIES WHEN THEY ARE NEEDED OVER THE EAST.
SUN NIGHT...SYNOPTIC SNOW WILL BE WINDING DOWN AND WILL BE REPLACED
BY LAKE EFFECT OR LAKE ENHANCEMENT. COULD BE UP TO 5 INCHES OF SNOW
POSSIBLE THEN WITH THE HEAVIEST SNOW IN THE EVENING. 850 MB
TEMPERATURES GET DOWN TO ABOUT -8 TO -10C...BUT DEEP MOISTURE IS
GONE BY THAT TIME. WILL CONTINUE THE WARNINGS IN THE WEST HALF TO
12Z MON FOR THIS REASON WITH A BIT OF BLOWING AND DRIFTING SNOW THEN
TOO.
MONDAY...LAKE EFFECT WINDS DOWN AS DRIER AIR ENTERS INTO THE AREA.
OVERALL...DID NOT MAKE TOO MANY DRASTIC CHANGES TO THE GOING
FORECAST FOR TEMPERATURES OR WEATHER.
IN THE EXTENDED...00Z ECMWF WHICH WILL BE THE MODEL OF CHOICE TODAY
HAS A TROUGH AFFECTING THE CWA WED AND THU WITH RIDGING FOR FRI AND
ANOTHER POTENTIAL LARGE STORM FOR SAT WITH A CLOSED 500 MB LOW
MOVING FROM THE 4 CORNERS REGION TO THE AREA FOR SAT. DID NOT MAKE
TOO MANY CHANGES TO THE GOING FORECAST EXCEPT TO GO DRY FOR LATE THU
NIGHT THROUGH FRI AS SFC RIDGING MOVES IN AND SNOW MOVES IN FOR FRI
NIGHT AND SAT. THIS SYSTEM WILL HAVE TO BE WATCHED AS IT IS A FOUR
CORNERS LOW AND COMES UP OUR WAY WITH PLENTY OF MOISTURE AVAILABLE.
THIS COULD BE THE NEXT BIG STORM...BUT TOO FAR OUT TO REALLY WORRY
ABOUT YET AS THINGS COULD CHANGE. KEPT PRETTY CLOSE TO GOING
TEMPERATURES.
&&
.AVIATION (FOR THE 00Z TAF ISSUANCE)...
AVIATION FORECASTS WILL BE A CHALLENGE AS A DEEP LOW PRESSURE
ORGANIZES SOUTH OF UPR MI TONIGHT AND THEN MOVES OVER CENTRAL UPR MI
ON SUNDAY. THE PROXIMITY OF THE LOW WILL MAKE FORECASTING PCPN TYPE
CHANGEOVER TRICKY TO SAY THE LEAST. AT KCMX...PCPN TYPE COULD CHANGE
FROM RAIN TO SNOW LATE THIS EVENING THEN BACK TO RAIN LATE TONIGHT
AND THEN FINALLY TO SNOW LATE SUN. AT KSAW...PCPN TYPE SHOULD STAY
RAIN UNTIL DYNAMIC COOLING CHANGES RAIN OVER TO SNOW LATE IN THE DAY
ON SUN.
MOIST SE UPSLOPE FLOW WILL CONTINUE LIFR CONDITIONS AT KSAW UNTIL
WINDS INCREASE AND BECOME ESE WITH APPROACH OF LOW LATE TONIGHT. AT
THAT TIME...VSBYS MAY BRIEFLY RISE TO IFR DUE TO THE GREATER
MIXING...LOSS OF UPSLOPE COMPONENT AND BETTER CHANCE FOR STEADY
RAIN. LOOK FOR KSAW TO DROP BACK TO LIFR CONDITIONS AGAIN BY 14Z AS
PREVAILING FLOW AGAIN BECOMES SSE AND RAIN BECOMES LIGHTER. LOOK FOR
CIGS AT KCMX TO FALL FROM IFR TO LIFR AND REMAIN THAT WAY THROUGH
THE FCST PD. MVFR VSBYS AT KCMX WILL GRADUALLY FALL TO LIFR LATE
TONIGHT AS THE FLOW BECOMES ERLY (A MORE FAVORABLE UPSLOPE/ONSHORE
DIRECTION).
&&
.MARINE (FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)...
AFTER A GENERAL QUIET PERIOD ON LAKE SUPERIOR THROUGH TONIGHT WITH
WINDS NO HIGHER THAN 25 KT (GREATEST NEAR WHITEFISH POINT)...WINDS
WILL REALLY INCREASE ON SUNDAY. THIS RAPID INCREASE IS DUE TO LOW
PRESSURE OVER SOUTHERN MISSOURI THIS EVENING THAT RAPIDLY DEEPENS AS
IT HEADS DUE NORTH TOWARD CENTRAL UPPER MICHIGAN. AS THE LOW MOVES
TO NEAR MARQUETTE EARLY SUNDAY AFTERNOON...NORTH TO NORTHEAST WINDS
ACROSS WESTERN LAKE SUPERIOR SHOULD INCREASE TO GALES. AS THE LOW
SHIFTS FROM NEAR MUNISING SUNDAY EVENING INTO NORTHWEST QUEBEC LATE
IN THE NIGHT...WINDS WILL QUICKLY RELAX...DROPPING BELOW GALES
ACROSS ALL OF LAKE SUPERIOR JUST AFTER MIDNIGHT SUNDAY NIGHT. WINDS
BELOW 30 KT ARE THEN EXPECTED FOR CHRISTMAS EVE INTO
WEDNESDAY...WITH A HIGH PRESSURE RIDGE CROSSING MONDAY NIGHT AND A
LOW PRESSURE TROUGH CROSSING TUESDAY NIGHT. ANOTHER LOW WITH AN
ACCOMPANYING FRONTAL SYSTEM WILL SHIFT ACROSS THE AREA ON WEDNESDAY.
WINDS WILL PICK UP BEHIND THE LOW ON WEDNESDAY.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
MICHIGAN...HEAVY SNOW WARNING FROM 1 AM EST /MIDNIGHT CST/ SUNDAY TO 7 AM
EST /6 AM CST/ MONDAY FOR MIZ002-004-005-009-010-084.
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR MIZ006-007-014-085.
WINTER STORM WARNING FROM 1 AM SUNDAY TO 7 AM EST MONDAY FOR
MIZ001-003.
HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
MIZ011.
LAKE SUPERIOR...GALE WARNING FROM 7 PM SUNDAY TO 5 AM EST MONDAY FOR LSZ266-267.
GALE WARNING FROM 7 PM SUNDAY TO 3 AM EST MONDAY FOR LSZ265.
GALE WARNING FROM 11 AM SUNDAY TO 5 AM EST MONDAY FOR LSZ264.
GALE WARNING FROM 7 PM SUNDAY TO 1 AM EST MONDAY FOR LSZ245.
GALE WARNING FROM 5 PM SUNDAY TO 1 AM EST MONDAY FOR LSZ242>244.
GALE WARNING FROM 11 AM SUNDAY TO 3 AM EST MONDAY FOR LSZ263.
GALE WARNING FROM 10 AM SUNDAY TO 9 PM CST SUNDAY FOR LSZ162.
LAKE MICHIGAN...GALE WARNING FROM 1 PM TO 8 PM EST SUNDAY FOR LMZ221-248-250.
&&
SHORT TERM/MARINE...DLG
AVIATION...VOSS
LONG TERM...GJMHazardous weather outlook, Dec 22, 4:22 PM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
522 PM EST SAT DEC 22 2007
MIZ001>005-009>011-084-231200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-GOGEBIC-
IRON-DICKINSON-SOUTHERN HOUGHTON-
522 PM EST SAT DEC 22 2007 /422 PM CST SAT DEC 22 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
EXPECT FOG THIS EVENING TO REDUCE THE VISIBILITY TO UNDER A
QUARTER MILE AT SOME PLACES AWAY FROM LAKE SUPERIOR.
SNOW WILL INCREASE IN INTENSITY LATE TONIGHT OVER WESTERN UPPER
MICHIGAN AND ACCUMULATE UP TO 4 INCHES BY DAWN SUNDAY WEST OF A
LINE FROM CHAMPION TO CRYSTAL FALLS. THE SNOW WILL BE VERY WET AND
VERY HEAVY. SEE THE LATEST WINTER WEATHER PRODUCT FOR FURTHER
DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
UP TO A FOOT OF SNOW CAN BE EXPECTED SUNDAY INTO SUNDAY NIGHT WITH
THE HEAVIEST SNOW ON SUNDAY. THE SNOW WILL BE VERY WET AND VERY HEAVY
AND HEAVIEST IN THE HIGHER TERRAIN FROM THE HURON MOUNTAINS
THROUGH WESTERN UPPER MICHIGAN SOUTH OF CALUMET. NORTH WIND GUSTS
TO 30 MPH MAY ALSO CAUSE AREAS OF BLOWING SNOW IN EXPOSED OPEN
AREAS. SEE THE LATEST WINTER WEATHER PRODUCT FOR FURTHER DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS THIS
WEEKEND WOULD BE GREATLY APPRECIATED.
MIZ006-007-014-085-231200-
ALGER-LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
522 PM EST SAT DEC 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
EXPECT FOG THIS EVENING TO REDUCE THE VISIBILITY TO UNDER A
QUARTER MILE AT SOME PLACES AWAY FROM LAKE SUPERIOR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RAIN WILL CHANGE TO SNOW ON SUNDAY AND THE SNOW WILL CONTINUE
SUNDAY NIGHT. BY MONDAY MORNING...UP TO 5 INCHES OF SNOW IS POSSIBLE.
GUSTY WINDS TO 30 MPH MAY ALSO CAUSE SOME AREAS OF BLOWING SNOW
LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. THE SNOW WILL BE VERY WET
AND VERY HEAVY. SEE THE LATEST WINTER WEATHER PRODUCT FOR FURTHER
DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED....BUT SNOWFALL REPORTS THIS
WEEKEND WOULD BE GREATLY APPRECIATED.
MIZ012-013-231200-
MENOMINEE-DELTA-
522 PM EST SAT DEC 22 2007 /422 PM CST SAT DEC 22 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
EXPECT FOG THIS EVENING TO REDUCE THE VISIBILITY TO UNDER A
QUARTER MILE AT SOME PLACES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RAIN WILL CHANGE TO SNOW ON SUNDAY AND CONTINUE SUNDAY NIGHT. BY
MONDAY MORNING...UP TO 6 INCHES OF SNOW IS POSSIBLE IN A SMALL
AREA NORTH OF HIGHWAY 41 IN MENOMINEE COUNTY AND WEST OF HIGHWAY
35 IN DELTA COUNTY. THE SNOW WILL BE VERY WET AND VERY HEAVY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED....BUT SNOWFALL REPORTS THIS
WEEKEND WOULD BE GREATLY APPRECIATED.
LSZ162-240>251-263>267-231200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
522 PM EST SAT DEC 22 2007 /422 PM CST SAT DEC 22 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
EXPECT GALE FORCE WINDS UP TO 45 KNOTS TO DEVELOP OVER ALL BUT FAR
EASTERN LAKE SUPERIOR SUNDAY AND SUNDAY NIGHT. THE STRONGEST WINDS
ARE LIKELY WEST OF STANNARD ROCK. SEE THE LATEST OPEN LAKE FORECAST
FOR COMPLETE DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ221-248-250-231200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
522 PM EST SAT DEC 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
EXPECT SOUTH GALE FORCE GUSTS TO 40 KNOTS SUNDAY AFTERNOON AND
EVENING EAST OF THE GARDEN PENINSULA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
MICHELS
Heavy Snow, Gogebic
- When
- December 22, 9:00 PM CST to December 23, 6:00 PM CST
- Where
- Gogebic forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
A spotter north of Ironwood reported a storm total snowfall of 15 inches while a spotter seven miles northeast of Marenisco measured 12 inches in 12 hours. Several traffic accidents were attributed to snow-packed highways from the storm.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Texas, December 22, 20072 deaths · 150 injured · $1.6 million · 2 events
- Dense Fog in California, December 22 to 26, 20071 death · 2 injured · 4 events
- Heavy Snow and Winter Weather in Oklahoma, December 22, 200712 injured · $51,000 · 22 events
- Strong Wind in Arkansas, December 22 to 23, 2007$360,000 · 45 events
- Frost and Freeze in California, December 22, 2007$135,000 · 4 events
- High Wind in Illinois, December 22 to 23, 2007$63,000 · 60 kt wind · 8 events
- Winter Storm in Kansas, December 22, 20073 injured · 8 events
- Blizzard and Winter Weather in Kansas, December 22, 200727 events
- Winter Storm and Winter Weather in Iowa, December 22 to 23, 200721 events
- Strong Wind in Illinois, December 22 to 23, 2007$22,000 · 3 events
- Winter Storm in Missouri, December 22, 200713 events
- Winter Storm and Winter Weather in Illinois, December 22 to 23, 200713 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70839.